The topological structure of a variety defined by an equation
Compositio Mathematica, Tome 5 (1938), pp. 327-346
Cet article a éte moissonné depuis la source Numdam
@article{CM_1938__5__327_0,
author = {Kaplan, Wilfred},
title = {The topological structure of a variety defined by an equation},
journal = {Compositio Mathematica},
pages = {327--346},
year = {1938},
publisher = {Johnson Reprint Corporation},
volume = {5},
zbl = {0018.42602},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1938__5__327_0/}
}
Kaplan, Wilfred. The topological structure of a variety defined by an equation. Compositio Mathematica, Tome 5 (1938), pp. 327-346. http://geodesic.mathdoc.fr/item/CM_1938__5__327_0/